Skip to content

Announcements

Please take some time to click through these links to find out more about our community.

What is a Trigger and When to Trigger a Post
How and Why to Report a Post
Visit our Crisis Assistance Link for resources. For immediate help, call 911 or get to the ER.


Triggering
avatar
Demons2011 posted:
After spending 10 days ill, and starting to get better. This feels like the bottom is falling out. Lethargic, low energy, hard to motivate little finger to bend. Don't feel like eating. Doing barely enough to keep out of trouble at work. Feel worthless. Just crawling on the floor. Might as well as have head hanging and tongue dragging on ground, like a beast of burden. The yoke is heavy right now.
Reply
 
avatar
BeHapppy118 responded:
Hello,

Oh no, sorry that you feel that way. This will pass. You should still eat, even if it's just a little something. I hope that you start to feel better, it's not a good feeling.. On the upside you are feeling better from when you were sick.
I wish there was something I could say to make it go away. Hang in there!
So, this is my life. And I want you to know that I am both happy and sad and I'm still trying to figure out how that could be.
- Stephen Chbosky
 
avatar
chez1 responded:
Hey D
that is the pits, do you think there is any chance you are feeling like this post being sick, as in more of a physical reaction.
Either way, please stay strong, keep fighting. Get those CBT books out and go to the bit you find most helpful.
D, you need to get better, find your inner strength, it is there, I know it is because you have used it before to help me, others and yourself.
We are here for you and want to hear from you.
The hugs will arrive at your door today (maybe tomorrow for you)!
Chez x
People often say that motivation doesn't last. Well, neither does bathing - that's why we recommend it daily....... Zig Ziglar


Featuring Experts

Thomas L. Schwartz, MD, received his medical degree from and completed his residency in adult psychiatry at the State University of New York (SUNY) Up...More

Helpful Tips

Sexual Problems from Meds..What to do!Expert
Serotonin type antidepressants can cause 5-30% of the time- sexual problems such as no orgasm, impotence, no libido. Consider that ... More
Was this Helpful?
28 of 35 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.